Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain in left leg, tightness, bruising, itchiness, pins and needles sensation in genitals. Treatment?

I have been having a lot of pain and pins and needles in my left leg, last night the pain was very bad and the leg felt very tight it did a pop and now im left with a big bruise which is very itchy..also my private part feels like a slight pins and needles sensation ..this has been going on for a few weeks now which keeps me awake at night from the pain in my left leg is this serious? thank you...
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain and pins and needles sensation in your leg is likely to be related to a nerve compression most likely at the level of spine. A direct examination by an Orthopedician and an MRI will help in detecting the exact cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor